# SDR UPS98225563

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Carriage
- Condition: Corroded
- Location: Nr 7 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 7 FLAP CARRIAGE HAS CORROSION INSIDE SPINDLE BARE AND AROUND LARGE BEARING SEAT.  NR 7 FLAP CARRIAGE REPLACED IAW OHM 57-52-11 AND 27-51-13.
